# SDR CALA9701476

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LEADING EDGE FLAP ACTUATOR MOUNT CRACKED AT INBOARD AND OUTBOARD BRACKET AREAS.  FABRICATED AND INSTALLED MOUNT BRACKETS PER SRM 51-10-1 AND 51-40-4.
